# SDR ASOA2015033012499

- Difficulty date: March 13, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,880 hours, 10,181 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 19R 2" AFT OF FS 437.00.  REMOVED CORROSION STR 19R, 2" AFT OF FS437.00, REF: SRM 51-21-06-001-001-A01.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-03-101-007-A02.  COMPLIED WITH EA 32-201-096.  RECEIVED ECTC EA 32-2015-096 VERIFIED ALL STEPS OF EA 32-2015-096 ARE ACCOMPLISHED COMPLIED WITH ECTC EA 32-2015-96.
